Badania naukowe : Publikacje

  1. R. Andruszkiewicz, T. Brzeziński, B. Rybołowicz
    Ideal ring extensions and trusses
    J. Algebra (2022), no. 600, 237-278.
    DOI:  10.1016/j.jalgebra.2022.01.038
  2. R. Andruszkiewicz, A. Smoktunowicz
    The Yang-Baxter matrix equation for involutions
    Miskolc Math. Notes 23 (2022), no. 1, 61-70.
    DOI:  10.18514/MMN.2022.3761
  3. R. Andruszkiewicz, M. Woronowicz
    A simple solution of Stratton and Webb’s problem
    Comm. Algebra 50 (2022), no. 7, 3113-3123.
    DOI:  10.1080/00927872.2022.2026370
  4. R. Andruszkiewicz, M. Woronowicz
    New examples of indecomposable torsion-free abelian groups of finite rank and rings on them
    J. Algebra Appl. (2022), (to appear).
  5. B. Kwaśniewski, K. Li, A. Skalski
    The Haagerup property for twisted groupoid dynamical systems
    J. Funct. Anal. 283 (2022), no. 1, 1-43.
    DOI:  10.1016/j.jfa.2022.109484
  6. A. Odzijewicz, M. Horowski
    Some aspects of positive kernel method of quantization
    Commun. Math. Phys. 389 (2022), 933-975.
    DOI:  10.1007/s00220-021-04158-z
  7. A. Odzijewicz, E. Wawreniuk
    Integrable Hamiltonian Systems on the Symplectic Realizations of e(3)∗
    Russ. J. Math. Phys. 29 (2022), no. 1, 91-114.
    DOI:  10.1134/S1061920822010095
  • * Student
Remarks related to the above bibliographic data should be directed to: libmaster@math.uwb.edu.pl